# SDR AWKA20150205001

- Difficulty date: January 31, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N793XJ
- Make and model: Cessna 750
- Aircraft serial: 7500093
- Aircraft time: 9,192 hours, 5,501 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Defective
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING LG HANDLE TO THE DOWN POSITION WHILE ON APPROACH, FLIGHT CREW DID NOT GET A GEAR DOWN, GREEN LIGHT, INDICATION ON THE RT MAIN GEAR.  THE GEAR HANDLE, RED, UNLOCK LIGHT WAS NOT ILLUMINATED & THERE WAS NO GEAR HORN WITH THE THROTTLES RETARDED.  FLIGHT CREW SWAPPED GEAR INDICATION BULBS SEVERAL TIMES & CONCLUDED THAT IT WAS A FAULTY INDICATOR.  DURING A FLYBY, CREW RECEIVED CONFIRMATION FROM THE CONTROL TOWER THAT ALL THREE GEARS APPEARED DOWN, LANDED WITHOUT INCIDENT.  CLEANED THE LIGHT SOCKET CONTACTS & REPLACED THE BULB PN 387.  OPERATIONAL CHECK WAS NORMAL.  ACFT WAS RETURNED TO SERVICE.
